# SDR DXTA200803192

- Difficulty date: July 21, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N978QS
- Make and model: Cessna 750
- Aircraft serial: 7500187
- System (JASC): 3140 · Central Computers
- Part: Display
- Condition: Inoperative
- Location: Instrument Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE AT 1500 FT AGL AND 200 KNOTS EICAS SCREEN WENT BLANK THEN WAS REPLACED BY A RED X EICAS (AMBER) DISPLAYED ON PILOT AND COPILOT PFD.  ALL FLIGHT DIRECTOR BUTTONS FAILED WITH ALTITUDE HOLD BUTTON ENGAGED.  COULDN’T DISENGAGE ALT HOLD OR ENGAGE OTHER FUNCTIONS.  DISENGAGED AUTO PILOTS TO FLY.  EICAS SCREEN CAME BACK ON WHILE TURNING FINAL AT APPROX 170 KNOTS INDICATED.  (A)
